# SDR UIEA2019020653123

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,433 hours, 16,954 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 5978
- Condition: Inoperative
- Location: Apu Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GEN INOP. FREQ LOW, AIR OK( TRANSFERRED TO MDDR # 106940 AS PER MEL 49-11-01A CAT C   LP 1053779-3 (RIV) - PFMD BPCU BITE IAW FIM 24-20 FT 801 FOUND APU  GENERATOR CONTROL UNIT FAULTING. REMOVED AND REPLACED APU GCU IAW AMM 24-22-02 OPS CHECK GOOD NO FURTHER DEFECT NOTED. MCC ADVISED - PLACARDS REMOVED.  NOTE: NO NEED FOR APU COLD SOAK START VERIFICATION DUE FAULT ONLY INVOLVING APU GENERATION (NOT STARTING CIRCUIT)     )
